# SDR CALA2013092791523

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 66,032 hours, 24,469 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HAS LEAK & DOESN'T EXPAND FOR PROPER FIT AROUND HEAD.   SWAPPED FIRST OFFICER`S WITH FIRST OBSERVER`S.  FIRST OFFICERS` OPERATIONS CHECKED GOOD. DEFERRED STICKER FIRST OBSERVER`S SEAT INOPERATIVE.  REPLACED FIRST OBSERVER`S MASK IAW MM.
